# SDR DALA2021110506819

- Difficulty date: November 4, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 69,099 hours, 31,789 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Windshield
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3256 CRACK INDICATION FOUND ON WINDSHIELD FRAME LOWER CENTER POST AROUND BOLT HOLE LH SIDE. CORRECTIVE ACTION: REPAIRED PER ER/A #594439-14AD PRI REV 0,1,2 AND ER/A 594439-14AD REV.ORIGINAL. (2006849)
